# SDR AWXA200600275

- Difficulty date: January 26, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON THE AFT SIDE OF FLOOR PANEL 262FF.  NO CORROSION REMOVAL LIMITS WERE FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED FLOOR PANEL 262FF AND INSTALLED NEW FLOOR PANEL.
